MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 32/+4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6570-0-232
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Procedure: the patient underwent right hip conversion (b)(6) 2014.Patient had a traumatic fall and dislocated hip and subsequently developed recurrent instability.Patient underwent right hip revision, the head was exchanged and a constrained liner was used.(b)(6) 2019.

Brand Name
DELTA V-40 CERAMIC HEAD 32/+4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10039620
Report Number0002249697-2020-00881
Device Sequence Number2715090
Product Code JDI
UDI-Device Identifier04546540608536
UDI-Public04546540608536
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number6570-0-232
Device Catalogue Number6570-0-232
Device Lot Number46540302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age71 YR
Patient Weight74